# SDR AALA202106239009

- Difficulty date: June 22, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N324RA
- Make and model: Boeing 737-8
- Aircraft serial: 44459
- Aircraft time: 4,779 hours, 1,861 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 GIRT CLIP DOSE NOT HOLD THE BAR IN THE DISARMED POSITION. ADJUSTED GIRT BAR CLIP ON 1L DOOR OK FOR SERVICE PER AMM 52-00-00.
